MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ORBIT GALAXY XTRASOFT; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL ORBIT GALAXY XTRASOFT; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number 640CX0308
Medical Device Problem Codes Stretched (1601); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional event information received on 06-may-2025.[additional information]: on 06-may-2025, additional information was received related to the device that the product analysis lab received on 28-apr-2025.The device that was received was not the 3mm x 8cm orbit galaxy complex xtrasoft (640cx0308 / 31359784).It was sent back by mistake.On 06-may-2025, it was clarified and confirmed by the cerenovus sales representative that the device associated with this complaint is not available for return.Based on complaint information, the device is not available to be returned for analysis.The device will not be returned.Product analysis cannot be conducted.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.A review of manufacturing documentation associated with this lot (31359784) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.As part of johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.With the limited information available and without the product available for analysis, the reported issue documented in the complaint could not be confirmed.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and / or device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered later.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Updated sections: b.4, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the product analysis lab received the complaint device on 28-apr-2025.A supplemental 3500a report will be submitted once the product investigation has been completed.Updated sections: b.4, d.9, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during an endovascular embolization procedure, the 3mm x 8cm orbit galaxy complex xtrasoft (640cx0308 / 31359784) encountered some resistance in the middle section of the concomitant microcatheter (unspecified brand) during the coil delivery process.The physician retracted only the coil, and it was noted that the coil component was found unraveled / stretched.The physician replaced the coil and completed the procedure using the original microcatheter.There was no negative impact to the patient.On 07-apr-2025, additional information was received.Per the information, the procedure was targeting a 4mm x 6mm ruptured saccular aneurysm on the left internal carotid artery / posterior communicating artery.A continuous flush had been maintained through the microcatheter.No neck remodeling was used.There was no resistance between the guidewire and the microcatheter when the target site was being accessed.There was resistance when the coil was being advanced through the middle section of the microcatheter.Per the information, the coil had been withdrawn and repositioned (the number of times this had been done was not reported).The reported issue occurred during advancement of the coil into the target aneurysm.The microcatheter was not repositioned over the coil while the coil was deployed / partially deployed out of the distal end of the microcatheter.A one-to-one relationship between the coil and the delivery wire was verified with fluoro prior to repositioning.Coil entanglement with previously placed coil was not suspected to be a contributing factor to the reported stretched condition of the coil.There was no additional damage noted on the coil aside from it being reported to be stretched.The coil was not detached when it was removed.There was no evidence of any blood flow restriction / reduction as a result of the reported issue.There was no clinically significant delay in the procedure.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.(b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section d.2b: procode is krd/hcg.Section e.1: the initial reporter phone: (b)(6).Section h.3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.A review of manufacturing documentation associated with this lot (31359784) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by johnson & johnson medtech, or its employees that the report constitutes an admission that the product, johnson & johnson medtech, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
ORBIT GALAXY XTRASOFT
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key21878389
Report Number3008114965-2025-00299
Device Sequence Number18302981
Product Code KRD
UDI-Device Identifier10886704030607
UDI-Public(01)10886704030607(17)260531(10)31359784
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093973
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number640CX0308
Device Lot Number31359784
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer04/28/2025
05/06/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date04/28/2025
05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNSPECIFIED BRAND)
Patient SexUnknown